EconPapers    
Economics at your fingertips  
 

A Unified Tree approach for options pricing under stochastic volatility models

C.C. Lo, D. Nguyen and K. Skindilias

Finance Research Letters, 2017, vol. 20, issue C, 260-268

Abstract: We develop a simple and efficient tree approach for pricing options under stochastic volatility. Our method encompasses the models of Heston, Hull-White, Stein-Stein, α-Hypergeometric, 3/2 and 4/2 models. Numerical results are provided to illustrate the effectiveness of the proposed method.

Keywords: Recombined tree; Options pricing; Markov chain approximation; Stochastic volatility model (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S1544612316302513
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:finlet:v:20:y:2017:i:c:p:260-268

Access Statistics for this article

Finance Research Letters is currently edited by R. Gençay

More articles in Finance Research Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2018-04-28
Handle: RePEc:eee:finlet:v:20:y:2017:i:c:p:260-268